# SDR 2002FA0001115

- Difficulty date: September 13, 2002
- Submitted: September 26, 2002
- Operation: General aviation
- Aircraft: N2398F
- Make and model: Cessna 210E
- Aircraft serial: 21058598
- Engine: Cont IO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: AN6227B9
- Condition: Leaking
- Location: Actuator
- Part time: 3,708 hours
- Component: Actuator, Cessna
- Component part number: 1280512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED WITH MAIN LANDING GEAR UP AND NOSE GEAR DOWN.  CAUSE OF INCIDENT WAS A FAILED ORING IN NOSE LANDING GEAR ACTUATOR.  LEAK RATE DEPLETED RESEVOIR AND WAS TOO GREAT FOR HAND PUMP VOLUME.  MM HAS NO REPLACEMENT SCHEDULE FOR THESE ORINGS.
